# SDR WX0A070650

- Difficulty date: October 26, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug MD 83
- Aircraft serial: 49998
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99366403
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL HAS PUNCTURES FS 927, LBL 42.  FABRICATED CABIN FLOOR PANEL IAW MD80 SRM 53-05 PARA 59.
